MathSciNet Relay Station
MathSciNet bibliographic data
MR2117228 (2006a:58026) 58J05 (22E25 26B25)
Wang, Changyou Viscosity convex functions on Carnot groups. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1247–1253 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement